Gorenstein Projective Dimension Relative to a Semidualizing Bimodule
By Zengfeng Liu, Zhaoyong Huang, Aimin Xu. 2013
57 citations recorded by the source corpus.
Subfields: Algebra and Number Theory, Geometry and Topology, Mathematical Physics
View Paper: https://www.semanticscholar.org/paper/c06d48dbb54a98ecc610486776d7ece52738aade
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Algebra and Number Theory
In Geometry and Topology
In Mathematical Physics
Citations in the corpus
- Proper Resolutions and Gorenstein Categories (2012, background): “Gorenstein projective and injective modules and some related generalized versions have been studied by many authors, see [1,4,6–8,10–21], and the literatures listed in them.”